Advertisement

How can I tell if I have taken too much prochlorperazine?

You may have taken too much prochlorperazine if you develop any of the following symptoms of overdose:
  •  seizures
  • uncontrollable shaking
  • jittery feeling
  • loss of consciousness
  • fever
  • agitation
  • constipation
  • dry mouth
  • constipation
  • drooling
  • abnormal heartbeat
  • problems falling asleep
Call your doctor right away if you have any of these symptoms.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.